# SDR AALA20150503005

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,433 hours, 15,089 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Failsafe
- Part number: 113T16012
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE BULKHEAD FITTING FAILSAFE STRAP INSPECTION, REPAIR IAW ECO C3039CA, 12 FASTENER HOLES ON THE WING TE ACCESS PANEL WERE FOUND TO BE THE WRONG SIZE, 1/4 INCH INSTEAD OF 3/16 INCH.  INSTALLED 12 EACH LARGER FASTENERS IAW EA 250902 & SRM 51-40-0W.
